# SDR AU990083

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279012
- Condition: Seized
- Location: Cabin Cooling
- Component: Hamstd, 78279012
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AIR CYCLE MACHINE BINDING.  TURBINE WHEEL EVENTUALLY SEIZED.  PART TC:  17,225.
